# SDR UHLA2013071600318

- Difficulty date: July 16, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 23,520 hours, 14,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON, IN ARMED POSITION.  RESET CIRCUIT BREAKER FOR EMERGENCY BATTERY HEATER IAW SWPM 20-35-01, NO FURTHER DEFECTS NOTED.
